# SDR DALA2022121308055

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 76,877 hours, 10,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 43B INOP.  FOUND SEAT EMER LIGHT CONNECTOR DISCONNECTED. RECONNECTED CONNECTOR OPS CHECK GOOD. (8020411)
